Abstract and Applied Analysis

Nonanalytic solutions of the KdV equation

Peter Byers and A. Alexandrou Himonas

Full-text: Open access

Abstract

We construct nonanalytic solutions to the initial value problem for the KdV equation with analytic initial data in both the periodic and the nonperiodic cases.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 6 (2004), 453-460.

Dates
First available in Project Euclid: 1 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1086104022

Digital Object Identifier
doi:10.1155/S1085337504303076

Mathematical Reviews number (MathSciNet)
MR2063053

Zentralblatt MATH identifier
1062.35107

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35B65

Citation

Byers, Peter; Himonas, A. Alexandrou. Nonanalytic solutions of the KdV equation. Abstr. Appl. Anal. 2004 (2004), no. 6, 453--460. doi:10.1155/S1085337504303076. https://projecteuclid.org/euclid.aaa/1086104022


Export citation